# SDR SABA011062

- Difficulty date: November 10, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- Aircraft time: 14,528 hours, 21,741 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741016
- Part serial: 1997056
- Condition: Uncontrollable
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

Aircraft 961 on flight 5152 from Charlotte to Lewisburg. After take-off pilot reported the number two engine prop governor will not hold set RPM and makes erratic & rapid changes between 99 to 101.5%. Aircraft returned to Charlotte and landed with no other problems. No in-flight emergency was declared. Maintenance removed and replaced the number two Prop Governor. A test flight was flown and ops checked good Aircraft was returned to service.
